# SDR DALA2024010800217

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 87,529 hours, 40,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 DISC: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. C/A: RESECURED 10D PATH LIGHT HOUSING REF A320 AMM 33-51. (LP: 0144507)
